• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Feel strange.

Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Hi all, just thought i'd put down how i'm feeling at the moment.

Feeling really strange, don't feel down just numb and emotionless, head feels empty of any thoughts. Just want to close my eyes and sleep for along time.
 
M

Michael

Well-known member
Founding Member
Joined
Dec 17, 2007
Messages
2,364
Location
East Lancs
mmmh I can and do empathise with this sort of feeling, can't offer anu way out of it though, but if you find anything . . . . .

Michael
 
yakuza

yakuza

Well-known member
Founding Member
Joined
Mar 20, 2008
Messages
812
Location
Edinburgh
Hi Colin,

Are you going through a reduction of the carbamazepine and starting the new medication at the moment?

I am asking because I had to do this when I was coming off that particular medication (I went on to sodium valproate) and had similar symptoms to what you describe.
It lasted for around two days but it did get better I can assure you.

I hope you feel better soon.
 
intelgal

intelgal

Well-known member
Founding Member
Joined
Mar 17, 2008
Messages
1,413
Location
Yorkshire
HI,

hope you work out what it is or even if you dont that you feel better soon:hug::flowers:
 
D

Dollit

Guest
If sleep helps Colin let it happen. We'll still be here for you when you wake up. :hug:
 
L

little me

Well-known member
Founding Member
Joined
May 11, 2008
Messages
105
:hug: hope you feel better soon...:hug:
 
Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Urgh - feel like a zombie, head is in the clouds.

No Medication changes as such. The only thing it could be is that i have had my anti-depressants re-adjusted back from 20mg to 40mg. I have a follow on appointment with my G.P so i will let him know the situation.
 
D

Dollit

Guest
That could cause the change -it's still a medication change even if its a slight one. If you're worried talk to the doctor before your next appointment. Hope it passes soon.
 
Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Hi Yakuza.

There has been no reduction in the carbamazepine dosage as yet, i,m seing my G.P again tomorrow reagrding coming off this.
The only thing i can think of that it may be is that i have had the fluoxatine re-increased from 20mg to 40mg.
 
Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Hi Dollit.

Hopefully these feelings will pass soon.
 
yakuza

yakuza

Well-known member
Founding Member
Joined
Mar 20, 2008
Messages
812
Location
Edinburgh
Hi Colin,

It's certainly worth speaking to your GP about the potential interactions these medications may be having.
I don't know what dosage of carbamazepine you have been taking but if you want to come off these meds I would suggest that it is done safely and gradually,ie a reduction every two weeks.

My GP instructed me to reduce them every two days which turned out to be incorrect on face value,however,I was crossing over to a new medication at the time.

Also,if you take any other meds alongside your prescribed one's I would mention this to your GP too.

I hope your appointment goes well for you,good luck. (y)
 
Thread starter Similar threads Forum Replies Date
F Depression Forum 5
B Depression Forum 4
R Depression Forum 4
I Depression Forum 5
I Depression Forum 4
Top